# SDR 97ZZZX2615

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 502100213
- Condition: Rivets Sheared
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50-HOUR INSPECTION, MECHANIC NOTICED CRACK IN WING SKIN IN THE MOST AFT OTBD SECTION OF RT WING.  ALSO, TWO RIVETS WERE SHEARED THAT ATTACH THE OTBD HINGE BRACKET ASSY (CESSNA PN 5021002-13) WHICH ARE THE SAME RIVETS THAT ATTACH TIP TANK SUPPORT BRACKETS (CESSNA PN 0822600-29 AND 30) TO THE WING.  THE MOST OTBD WING RIB CRACKED IN MOST AFT LOWER SECTION (CESSNA PN 0822040-18).  SUSPECT CAUSES:  TIP TANK STRINGER (MOST AFT POINT) HAS SLIGHT DAMAGE AS THOUGH IT HAS STRUCK A SOLID OBJECT.  AMOUNT OF WEIGHT WITH A FULL TANK OF FUEL BOUNCING ON THE TIP OF THE WING COULD ALSO BE A CONTRIBUTING FACTOR.
